# SDR R61A2025060600282

- Difficulty date: May 19, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N130HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000212
- Aircraft time: 38,905 hours, 29,684 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17066931001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - CORROSION FOUND ON INTERNAL DOUBLER BY WASTE ACCESS PANEL.  REMOVE AND REPLACE INTERNAL WASTE DOUBLER RREF SRM 51-40-08.
